Telma 20 Effect

4 Replies Updated



Conversation Starter

Rao Says:


I am 45 years old having family history of hypertension. That's why my doctor advised to take telma 20 as 1-0-0 on daily basis. My BP is quite normal 120/80 whether I take the medicine or not. Only on account of family history I have been advised to take the tablet for life time as mentioned above. Is there any side effects?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Binod Says:

I have been taking telmisafe h (one tablet daily) and my B.P IS 125/80 NORMALLY AFTER TAKING IT, BUT I WANT TO KNOW IF IT IS SAFE FOR ME OR CAN I TAKE AN ALTERNATIVE MEDICINE OR LOWER MY DOSE OF THE SAME MEDICINE? My cholesterol is now normal and sugar levels are also within normal limits. I've been taking this medicine for the last year. Please advise me. I'm 48 years old.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

Hello, Rao! How are you?

All medications carry the risk of causing side effects, Telmisartan may cause nausea, dizziness, headache, cough and stomach pain. Your doctor should also be doing blood work, occasionally, to check your kidney function.

Binod, there is a chance that the medication is the only thing keeping your blood pressure at normal levels, so lowering the dose could be risky, it may cause it to elevate, again. Thus, you shouldn't make any changes, unless your doctor tells you that it is okay for you to do so.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Vipul Says:
via mobile

Hello Sir. My age Is 50 yrs And I Have been consuming since 1.5 year as prescribed by the doctor. Should i continue consuming it? Is 1.5 yrs too long course? I also feel headache.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Kumar Says:
via mobile

My Bp is 160/100, age 44, male. The physician told me to take Telma CT, and cildip 10, twice a day. I was taking it twice but got a light headache. My cholesterol is normal and lipid profile was 252 in 27/06/2017. The physician told me to take Rosulip - f 10 for 3 months. After three months the lipid profile is 135 (normal), but my Bp is still 150/95 or 160/100. The left side of my lungs will be hard for 2 to 3 hours and sometimes it will be normal. This has been going on for 3 months. What should I do to make my Bp normal?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Telma 20mg effect on heart rate and rhythm
does this medicine cause arrhythmia and palpitation ## i am 62 years. Having DM Type II but under control. BP ranges fro... 2 replies
telma 20 side effects
need details for Tems 20 ## Telma contains the active ingredient Telmisartan, it is an ARB that is most commonly used to... 1 reply
telma h 80 effect on blood Potassium
Whether telma 80 H can increase Potassium level in blood? ## Hello, Sukumar! How are you? The Telmisartan in it has been... 1 reply
telma h side effects
My father is using Telma H 40mg. I would like to know its side effect. ## i take aten-50. i am 44 yrs old.i would like t... 17 replies
Telma H side effects + rise in serium uric acid level to 9.9
I have used tab. telma H for around one year. drug has started showing side effects including rise in serium uric acid l... 14 replies
Telma 80 side effects
I was taking telma 40 before due to b.p. problems and my doctor advised telma 80. Does it have any side effects? ## All ... 19 replies
telma 40 side effects
I was taking natrilex Sr 1.5 earlier. Now with the BP being higher than 80 (between 90 and 95) for many evenings, I cons... 18 replies
Telma Am Side Effects
My father (post CABG, 65 yrs) has been taking Telma AMH 40 instead of Telma AM 40 (which he took for a year or so post C... 5 replies
telma 40 side effects & can it be stopped
My mother has been taking telma am tablet for more than 4 months. after taking the pill her head starts paining, eyes ar... 1 reply
telma 40 side effects.
I m taking telma 40 twice a day with mebistar 2.5 mg once, I feel gastric n burning in stomach n food pipe.should I take... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA